Open Access
Translator Disclaimer
March 2016 Integral inequalities for Lipschitzian mappings between two Banach spaces and applications
Sever S. Dragomir
Kodai Math. J. 39(1): 227-251 (March 2016). DOI: 10.2996/kmj/1458651701

Abstract

In this paper we obtain some inequalities of Ostrowski and Hermite-Hadamard type for Lipschitzian mappings between two Banach spaces. Applications for functions of norms in Banach spaces and functions defined by power series in Banach algebras are provided as well.

Citation

Download Citation

Sever S. Dragomir. "Integral inequalities for Lipschitzian mappings between two Banach spaces and applications." Kodai Math. J. 39 (1) 227 - 251, March 2016. https://doi.org/10.2996/kmj/1458651701

Information

Published: March 2016
First available in Project Euclid: 22 March 2016

zbMATH: 1354.46018
MathSciNet: MR3478280
Digital Object Identifier: 10.2996/kmj/1458651701

Rights: Copyright © 2016 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.39 • No. 1 • March 2016
Back to Top